MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation pending return of the device.No lot number provided.
 
Event or Problem Description
On (b)(6) 2023 the uk facility has received a customer complaint from the customer stryker regarding: - it was reported that the patient was burned by the grounding pad, burned noticed when pad was removed.Addtional treatment may need to be provided.Unknown what degree of burn.Patient has been scheduled for a skin graft.No lot provided.Customer states the device will be returned for evaluation.To date, no return received.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK  TQ4 THP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK   TQ4 THP
Manufacturer Contact
jessica potter
400 exchnage st
buffalo, NY 14204
7168496367
MDR Report Key16848652
Report Number3008933393-2023-00008
Device Sequence Number18054364
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public15060842920029
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0406-650-205
Device Catalogue Number700000856
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown